Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Quelques inscriptions kharoṣṭhī provenant du marché aux antiquités de Peshawar couvertes
Author(s): SADAKATA, A.
Journal: Journal Asiatique
Volume: 284    Issue: 2   Date: 1996   
Pages: 301-324
DOI: 10.2143/JA.284.2.556536

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here